# SDR WX0A2025032832369

- Difficulty date: March 27, 2025
- Submitted: March 28, 2025
- Operation: Air carrier
- Aircraft: N338NV
- Make and model: Airbus A319-111
- Aircraft serial: 2378
- Aircraft time: 52,590 hours, 34,302 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Bottle
- Part number: E6334000
- Part serial: C83888181060
- Condition: Faulted
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AIRCRAFT NOT GROUNDED) OXYGEN CONTAINER ROW 26ABC CAME DOWN AFTER TAKE OFF. / REMOVED AND REPLACED EMERGENCY O2 CONTAINER AT 26ABC IAW AMM 35-21-41-000/400-001-A. OPS CHECK GOOD. THIS CLEARS MEL 35-21-01A. MDDR# 209815. PLACARDS REMOVED."
